MathSciNet Relay Station
MathSciNet bibliographic data
MR360593 (50 #13041) 14G10 (10D05 14K15)
Honda, Taira Invariant differentials and $L$-functions. Reciprocity law for quadratic fields and elliptic curves over $Q$. Rend. Sem. Mat. Univ. Padova 49 (1973), 323–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement